Library Open Repository

The non-probablistic two envelope paradox

Downloads

Downloads per month over past year

Chase, J (2002) The non-probablistic two envelope paradox. Analysis, 62 (2). pp. 60-67. ISSN 0003-2638

[img] PDF
Chase_J._The_Non-Probablistic_Two_Envelope_Paradox_-_Analysis_62.2_April_2002_pp_60_-_67.pdf | Request a copy
Full text restricted
Available under University of Tasmania Standard License.

Abstract

Given a choice between two sealed envelopes, one of which contains twice as much money as the other (and in any case some), you don’t know which contains the larger sum and so choose one at random. You are then given the option of taking the other envelope instead. Is it rational to do so? Surely not, but a specious line of reasoning suggests otherwise.

Item Type: Article
Journal or Publication Title: Analysis
Page Range: pp. 60-67
ISSN: 0003-2638
Identification Number - DOI: 10.1111/1467-8284.00349
Additional Information: The original publication is available at http://www.interscience.wiley.com/
Date Deposited: 01 Sep 2009 03:48
Last Modified: 18 Nov 2014 04:04
URI: http://eprints.utas.edu.au/id/eprint/9103
Item Statistics: View statistics for this item

Repository Staff Only (login required)

Item Control Page Item Control Page